# SDR CA130816002

- Difficulty date: August 13, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 4,836 hours
- Engine: Lyc LTS101700D2
- System (JASC): 2435 · Starter-Generator
- Part: Shaft
- Part number: 150SG11034
- Condition: Broken
- Location: Starter Gen
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHEN THE PILOT PRESSED THE START BUTTON, THE NG STAYED AT ZERO, BUT THE STARTER WAS TURNING.  SHAFT DISCOVERED BROKEN AT THE SHEAR POINT.
